MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMH

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMH
Catalog Number 01.26.2856MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 october 2019.Lot 1811183: 129 items manufactured and released on 12-feb-2019.Expiration date: 2024-01-28.No anomalies found related to the problem.To date, 84 items of the same lot have been already sold without any similar reported event.Another device involved in the event.Ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857).Batch review performed on 22 october 2019.Lot 1810701: 120 items manufactured and released on 23-apr-2019.Expiration date: 2024-04-09.No anomalies found related to the problem.To date, 93 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 month after primary surgery, complaining of pain due to lack of healing on the wound site.The surgeon performed a washout and revised the medacta 28mm cocr head m with a medacta 28mm cocr head m and the medacta versafitcup dm liner hc 56/28 with a medacta versafitcup dm liner hc 56/28 due to suspect of infection.No deep infection confirmed during and after surgery.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMH
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9289628
Report Number3005180920-2019-00944
Device Sequence Number13960807
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Catalogue Number01.26.2856MHC
Device Lot Number1811183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;